# SDR CALA2023020600351

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 88,467 hours, 34,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Low
- Location: Fwd 1l Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - FWD L1 BATTERY LOW. REMOVED AND REPLACED FWD L1 EMERGENCY LIGHT BATTERY.
